# SDR USAA2013092400018

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: D725661800000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  ELONGATED HOLES ON LT WING FUEL DOOR 540LB BETWEEN RIBS 16 TO 17 & BETWEEN S11-15L.  REPLACED LT WING FUEL DOOR IAW SRM 51-75-12 & AMM 57-27-11.
